Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On holomorphic isometric embeddings of the unit disk into polydisks


Author: Sui-Chung Ng
Journal: Proc. Amer. Math. Soc. 138 (2010), 2907-2922
MSC (2010): Primary 53C35, 53C55
Published electronically: March 19, 2010
MathSciNet review: 2644903
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the classification of holomorphic isometric embeddings of the unit disk into polydisks. As a corollary of our results, we can give a complete classification when the target is the 2-disk and the 3-disk. We also prove that the holomorphic isometric embeddings between polydisks are induced by those of the unit disk into polydisks.


References [Enhancements On Off] (What's this?)

  • [E.53] Eugenio Calabi, Isometric imbedding of complex manifolds, Ann. of Math. (2) 58 (1953), 1–23. MR 0057000 (15,160c)
  • [LE03] Laurent Clozel and Emmanuel Ullmo, Correspondances modulaires et mesures invariantes, J. Reine Angew. Math. 558 (2003), 47–83 (French). MR 1979182 (2005a:11056), 10.1515/crll.2003.042
  • [N.a] Mok, N., Erratum to ``Local holomorphic isometric embeddings arising from correspondences in the rank-$ 1$ case'', 2005, http://hkumath.hku.hk/$ \sim$nmok/Erratum.pdf.
  • [N.b] Ngaiming Mok, Local holomorphic isometric embeddings arising from correspondences in the rank-1 case, Contemporary trends in algebraic geometry and algebraic topology (Tianjin, 2000) Nankai Tracts Math., vol. 5, World Sci. Publ., River Edge, NJ, 2002, pp. 155–165. MR 1945359 (2003k:32032), 10.1142/9789812777416_0007
  • [N.ng] -, Extension of germs of holomorphic isometries up to normalization constants with respect to the Bergman metric, preprint, http://hkumath.hku. hk/$ \sim$imr/IMRPreprintSeries/ 2009/IMR2009-9.pdf.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C35, 53C55

Retrieve articles in all journals with MSC (2010): 53C35, 53C55


Additional Information

Sui-Chung Ng
Affiliation: Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
Email: math.scng@hku.hk

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10305-0
Received by editor(s): July 30, 2009
Received by editor(s) in revised form: November 27, 2009
Published electronically: March 19, 2010
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.